# SDR 2008UALA00125

- Difficulty date: January 7, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 20,585 hours, 9,055 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pressure Switch
- Part number: 1211523239
- Condition: Failed
- Location: Rat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYD RAT UPPER ECAM, LOWER ECAM HYD PAGE SHOWS RAT IN AMBER.  FAULT IS CLEAR BUT HAS MANY HITS.  RAT PRESSURE SWITCH FAILURE.  REPLACED RAT PRESSURE SWITCH.
